Alert archive / New Jersey / Areal Flood Advisories in 2012

Areal Flood Advisory 11, NWS Philadelphia/Mount Holly

May 21, 2012Morris County, Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at May 21, 2012, 9:55 AM EDT for Morris County, Sussex County, New Jersey. It was in force for 90 min.

The area

The outline as issued.

The facts

Issued
May 21, 2012, 9:55 AM EDT (13:55 UTC)
Expired
May 21, 2012, 11:25 AM EDT
In force
90 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Morris County, NJ, Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 1.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
440 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WGUS81 KPHI 211355
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 AM EDT MON MAY 21 2012

NJC027-037-211700-
/O.NEW.KPHI.FA.Y.0011.120521T1355Z-120521T1700Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-SUSSEX NJ-
955 AM EDT MON MAY 21 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD ADVISORY FOR...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  SUSSEX COUNTY IN NORTHWEST NEW JERSEY...

* UNTIL 100 PM EDT

* AT 954 AM EDT SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY
  RAIN WILL CONTINUE TO MOVE INTO THE REGION. RAINFALL AMOUNTS 
  SO FAR HAVE BEEN ESTIMATED AT AROUND ONE INCH IN MORRIS 
  COUNTY WITH ADDITIONAL AMOUNTS OF UP TO ONE INCH POSSIBLE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 4121 7437 4109 7450 4104 7450 4105 7445
      4102 7443 4098 7428 4091 7427 4090 7433
      4082 7432 4080 7436 4073 7437 4065 7451
      4076 7456 4073 7468 4084 7482 4092 7477
      4110 7500 4117 7489 4125 7487 4136 7471

$$

TFG
1 follow-up statement
669 
WGUS81 KPHI 211525
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 AM EDT MON MAY 21 2012

NJC027-037-211535-
/O.CAN.KPHI.FA.Y.0011.000000T0000Z-120521T1700Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-SUSSEX NJ-
1125 AM EDT MON MAY 21 2012

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SUSSEX AND MORRIS
COUNTIES...

THE HEAVY RAIN HAS MOVED OUT OF SUSSEX AND MORRIS COUNTIES.

LAT...LON 4121 7437 4109 7450 4104 7450 4105 7445
      4102 7443 4098 7428 4091 7427 4090 7433
      4082 7432 4080 7436 4073 7437 4065 7451
      4076 7456 4073 7468 4084 7482 4092 7477
      4110 7500 4117 7489 4125 7487 4136 7471

$$
 
TFG

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 21, 9:37 AM EDT, 18 minutes earlier.

Area forecast discussion, May 21, 9:37 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 AM EDT MON MAY 21 2012

.SYNOPSIS...
LOW PRESSURE ALONG THE EAST COAST WILL PERSIST THROUGH WEDNESDAY.
THEREAFTER...CENTRAL ATLANTIC HIGH PRESSURE WILL CONTINUE A
SOUTHERLY FLOW OF RELATIVELY HUMID AIR UP THE EAST COAST THURSDAY
INTO AT LEAST THE START OF THE MEMORIAL DAY WEEKEND. THE PASSAGE OF
ANY COOL FRONT HERE ON SUNDAY OR MONDAY IS HIGHLY UNCERTAIN AND IF
IT DOESN'T OCCUR...HOT WEATHER WILL ARRIVE FROM OHIO VALLEY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE LARGE HIGH PRESSURE SYSTEM OFF THE CANADIAN WATERS AND LOW
PRESSURE OFF THE SOUTHEAST U.S. COAST WILL CONTINUE THE ONSHORE FLOW
OVER THE AREA TODAY. WEAK DISTURBANCES EMBEDDED IN THE FLOW WILL
PROVIDE OPPORTUNITIES FOR SHOWERS ACROSS THE AREA TODAY. THE
TIMING OF THESE DISTURBANCES IS DIFFICULT...BUT THE WEATHER IS
NOT EXPECTED TO MAKE ANY GREAT IMPROVEMENTS TODAY.

AN AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS HAS BEEN SLOWLY
MOVING ACROSS NORTHERN NEW JERSEY AND WILL CONTINUE TO PUSH
NORTHWESTWARD OVER THE NEXT SEVERAL HOURS. ANOTHER AREA OF SHOWERS
WITH EMBEDDED THUNDERSTORMS IS SLOWLY MAKING ITS WAY TOWARD THE
COAST. WE HAVE ADDED ISOLATED THUNDER TO THE FORECAST AND CONTINUE
IT THROUGH THIS AFTERNOON FOR THE EASTERN 2/3RDS OF THE FORECAST
AREA. CHANCES FOR THUNDER WILL DECREASE AS WE HEAD TOWARD EVENING.
QPF WILL GENERALLY BE AROUND .50 INCH BUT LOCALLY HIGHER AMOUNTS
WILL REMAIN POSSIBLE IN HEAVIER SHOWERS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
NOT MUCH CHANGE TONIGHT. ONE SFC LOW WILL MOVE UP ALONG THE WATERS
TONIGHT...OTHER SHORTWAVES ALOFT WILL TRAVERSE THE AREA. POPS ARE
REDUCED BACK TO LOW LIKELY OR HIGH CHC POPS FOR TONIGHT. QPF AROUND
.10 TO .25 ACROSS THE AREA. WINDS BACK AROUND FROM ERLY TO NRLY AS
THE LOW MOVES NORTHWARD WELL EAST OF THE WATERS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
TEMPERATURES: AVERAGE A BIT ABOVE NORMAL MOST OF THIS WORKWEEK
"POSSIBLY" TRENDING SUBSTANTIALLY ABOVE NORMAL THIS ENTIRE MEMORIAL
DAY WEEKEND...WITH THE CAVEAT THAT A BACKDOOR COLD FRONT MOVING
DOWN THROUGH NEW ENGLAND DOES NOT COME IN THE SIDE DOOR DOWN
HERE...IN OTHER WORDS...SLIDING SOUTHWEST THROUGH NEW JERSEY AND
DELAWARE.

THE HUMID CONDITIONS AND CONSIDERABLE CLOUDINESS MOST OF THIS WEEK
WILL FORCE NIGHTTIMES TO BE NOTABLY ABOVE NORMAL /5 TO 10 DEGREES
ON A DAILY BASIS/ WITH OUR DAYTIME MAXIMUM TEMPS CLOSER TO NORMAL.

WE ARE AWARE THE ECMWF IS CONSIDERABLY COOLER ON OUR DAYTIME MAX
TEMPS MUCH OF THIS WORKWEEK AND THEN WELL ABOVE OUR FORECAST FOR
NEXT SUNDAY AND MONDAY.

CLOUD COVER AND TIMING OF THE SHOWERY WEATHER CREATES THE UNCERTAINTY
OF FORECASTING MAX TEMPS THIS WORKWEEK AND THEN THE UNCERTAIN PASSAGE
OF ANY COLD FRONT HERE NEXT WEEKEND LIMITS EXPRESSION OF CONFIDENCE
REGARDING A POTENTIAL HEAT WAVE STARTING HERE SOMETIME DURING THE
MEMORIAL DAY WEEKEND.

500 MB: TROUGHING ALOFT IN THE EASTERN UNITED STATES PRODUCES A
PERSISTENTLY MORE HUMID AND INTERMITTENTLY SHOWERY REGIME HERE
THIS WEEK. THE TROUGH WILL BE REPLACED BY STRONG RIDGING...AND
DRYING ALOFT...RESULTING IN HEAT WAVE CONDITIONS OF 90 DEGREE HEAT
IN THE MIDWEST AND SOUTHERN UNITED STATES EVENTUALLY BUILDING
NORTHEASTWARD TOWARD OR INTO OUR AREA DURING THE MEMORIAL DAY
WEEKEND.

THE DAILIES...

TUESDAY THROUGH FRIDAY...WEAK FORCING AND OCCASIONAL INSTABILITY
WILL PRODUCE BANDS OF SHOWERS. SINCE THE STEERING WINDS ALOFT WILL
BE VERY LIGHT...THE BANDS OF CONVECTION WILL BE SLOW MOVING...
PERMITTING BANDS OR POCKETS OF HEAVY RAINFALL.  DAILY DETAILS CANNOT
BE RELIABLY OFFERED SO A BLEND OF 00Z/21 NCEP MOS GUIDANCE WAS USED
TO DEVELOP THE FCST ELEMENTS. WE NOTE THE ECMWF IS COOLER THAN OUR
330 AM DETERMINISTIC FCST THIS WEEK...BUT I THINK THIS IS LARGELY
PREDICATED ON THEIR CONSTANCY OF SHOWERY WEATHER. USUALLY IN THESE
PATTERNS THERE ARE LARGE CHUNKS OF TIME WHEN ITS NOT RAINING.
CONFIDENCE IMAGERY FOCUSED ON GFS 2M TEMPS FROM FSU EXPRESSES
ABOVE AVERAGE CONFIDENCE IN THE GFS 2M TEMP FCST THIS WEEK...IN
OTHER WORDS LEANING WARMER WHEN COMPARING THE 00Z/21 GFS TO THE
00Z/21 ECMWF IS THE WAY TO THINK ATTM.

MEMORIAL DAY WEEKEND...ON THE OTHER HAND...A DRYING OUT DOWN TO
800 MB AND HEATING UP IS FORECAST THIS 3 DAY PERIOD AND HERE THE
GFS 2M TEMP FCST IS EXPRESSING LESS THAN AVERAGE CONFIDENCE FOR
THIS 00Z/21 CYCLE. THAT SUGGESTS TO ME THAT THE ECMWF AND UKMET
ARE ON THE RIGHT TRACK SENDING 90 DEGREE HEAT INTO THE MID
ATLANTIC STATES BY SUNDAY OR MONDAY. THERE IS MODEL SPREAD ON THE
SOLUTION WHICH MEANS WE CANT BE SURE HOW WARM IT BECOME. THERE
STILL MAY BE CONSIDERABLE MOISTURE BELOW 800MB WHICH COULD LIMIT
REALIZING THE POTENTIAL THAT 850 MB TEMPS WILL BE OFFERING.

IN ANY CASE...THE SHOWERY WEATHER OF THIS WORK WEEK SHOULD BE
ALMOST NON EXISTENT THIS WEEKEND DUE TO SUBSIDENCE ASSOCIATED
WITH THE VERY STRONG RIDGE DEVELOPING ALOFT.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MOST LOCATIONS ARE IFR OR LIFR EARLY THIS MORNING, WITH THE
EXCEPTION OF KABE, WHICH IS MVFR.  EXPECT THE REDUCED CIGS TO
CONTINUE THRU THE DAY.  CONFIDENCE IS VERY LOW ON IMPROVEMENT ACRS
THE SRN TAF SITES LATER THIS MORNING.

A LARGE AREA OF PRECIP IS LURKING OFF THE NJ COAST AND MOVING SLOWLY
WWD.  EARLIER THINKING WAS THAT THIS RAIN WOULD MOVE OVER THE TAF
SITES FROM KACY TO KTTN AND COULD HELP RAISE CIGS TO PERHAPS MVFR BY
LATER THIS MORNING.  UNFORTUNATELY, THIS PRECIP IS NOT MOVG VERY
MUCH AT ALL AND WITHOUT IT, CIGS ARE PRETTY MUCH GOING TO STAY WHERE
THEY ARE.  THERE HAVE BEEN SOME SHOWERS AHEAD OF THE MAIN SURGE BUT
THESE HAVE BEEN HAVING A HARD TIME MAKING IT WWD AS WELL.  SO,
FUTURE TAF AMENDMENTS WILL LIKELY PUSH BACK AND POSSIBLY ELIMINATE
THE CIG IMPROVEMENTS FCST LATER THIS MORNING, SUBJECT TO RADAR
TRENDS AT THAT TIME.

OVERALL, POOR FLYING CONDS ARE EXPECTED TO CONTINUE.  SCT TSRA CAN
NOT BE RULED OUT FOR AREA ARPTS, ESPECIALLY ACRS NJ, WHICH ONLY
FURTHER COMPLICATES MATTERS.  CHC OF OCCURRENCE AT ANY INDIVIDUAL
SITE IS LOW BUT ITS THERE, NONETHELESS.

OUTLOOK...
TUESDAY THROUGH FRIDAY...MVFR OR IFR CONDS LATER EACH NIGHT AND
EARLY EACH DAY IN ST/FOG BECOMES VFR CIGS MIDDAY INTO THE EVENING.
LOCAL MVFR OR IFR CONDS IN SCATTERED SHOWERS OR EVEN A TSTM. LIGHT
WIND...TENDING TO BE MOSTLY SOUTHEAST TO SOUTH.

&&

.MARINE...
ONGOING SCA CONDITIONS WILL CONTINUE ON THE OCEAN FOR SEVERAL
PERIODS (BEYOND THE SHORT TERM) WHILE EITHER LOW END SCA OR
MARGINALLY CLOSE TO SCA CONDITIONS FOR THE LOWER DEL BAY OVER THE
NEXT FEW DAYS. CHOSE TO EXTEND THE PREVIOUS SCA FLAG FOR THE LOWER
BAY UNTIL 16Z...IT MAY BE EXTENDED BEYOND THAT CLOSE TO EXPIRATION
TIME...UNLESS THE WINDS SHOW SOME DOWNWARD TREND THAT LOOKS TO HOLD.
SCA WINDS AND SEAS WILL NOT EXTEND INTO NRN DEL BAY. SHOWERY
CONDITIONS WITH A FEW TSTMS THIS MORNING...MOSTLY OVER THE SRN
COASTAL WATERS.

OUTLOOK...
TUESDAY THROUGH FRIDAY.

WIND SPEEDS ARE FORECAST TO REMAIN BELOW THE SMALL CRAFT ADVISORY
CRITERION.

WAVE HEIGHTS ON OUR OCEAN WATERS MAY BE FLIRTING WITH HAZARDOUS
SEAS CRITERIA AT TIMES...ESPECIALLY TUESDAY...BUT FOR NOW...OTHER
THAN A 3 TO 4 FT SE SWELL OF 8 SECONDS...MUCH OF THIS TIME SHOULD
BE SCA FREE.

&&

.HYDROLOGY...
OCCASIONAL INSTABILITY IN ASSOCIATION WITH PERSISTENTLY HIGH HUMIDITY
AND COOL TROUGHING ALOFT WILL PROBABLY YIELD A COUPLE OF SWATHS OF
STORM TOTALS EXCEEDING 3 INCHES THIS WEEK. MOST OF THE AREA SHOULD
BE DOUSED BY AT LEAST HALF AN INCH THIS WEEK...INCLUDING AMOUNTS
THAT BEGAN THIS PAST SUNDAY EVENING. IF THERE WERE TO BE ANY SMALL
STREAM FLOOD PROBLEMS...IT WOULD MORE LIKELY OCCUR IN EASTERN
PENNSYLVANIA OR NORTHEAST NEW JERSEY WHERE GRIDDED FLASH FLOOD
GUIDANCE SHOWS GREATER VULNERABILITY. 1 HR FFG NEAR 1.3 INCHES AND
6 TO 24 HR GUIDANCE IS CURRENTLY NEAR 1.9 INCHES. THAT WOULD PLACE
MONTGOMERY...WITH THE NEARBY CHESTER COUNTY PA BORDER AND CENTRAL
MORRIS COUNTY NJ AS SEEMINGLY MOST VULNERABLE.

&&

.RIP CURRENTS...
WHILE THE ONSHORE FLOW WILL PERSIST TODAY, IT IS FORECAST TO NOT
BE AS STRONG AS YESTERDAY. SEAS ARE LESS THAN YESTERDAY BY 2 FEET
BUT THE SE SWELL IS STILL NEAR 5 FEET WITH AN 8 SECOND PERIOD. BASED
ON THIS, WE PROBABLY WILL HAVE A MODERATE RISK OF RIP CURRENTS
TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT TUESDAY
     FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ431.

&&

SYNOPSIS...DRAG
NEAR TERM...MEOLA/O'HARA
SHORT TERM...O'HARA
LONG TERM...DRAG
AVIATION...DRAG/NIERENBERG
MARINE...DRAG/O'HARA
HYDROLOGY...
RIP CURRENTS...
Hazardous weather outlook, May 21, 4:35 AM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 AM EDT MON MAY 21 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-220845-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
435 AM EDT MON MAY 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHORT PERIODS OF POOR DRAINAGE STREET FLOODING ARE EXPECTED TODAY
WHERE HEAVY SHOWERS AND ISOLATED THUNDERSTORMS OCCUR. THIS MORNING
THE FOCUS FOR POOR DRAINAGE STREET FLOODING IS ON THE URBAN AREAS OF
CENTRAL AND NORTHERN NEW JERSEY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-220845-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
435 AM EDT MON MAY 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS TODAY.

SHORT PERIODS OF POOR DRAINAGE STREET FLOODING ARE EXPECTED THIS
MORNING FROM BANDS OF HEAVY SHOWERS WITH ISOLATED EMBEDDED
THUNDERSTORMS OVER COASTAL NORTHERN AND CENTRAL NEW JERSEY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-220845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
435 AM EDT MON MAY 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 21, 7:32 AM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 AM EDT MON MAY 21 2012

NJZ001-007>010-PAZ054-055-060>062-211400-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON
732 AM EDT MON MAY 21 2012

AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
MOVE THROUGH THE AREA THROUGH THE MORNING COMMUTE. SOME LOCALLY
HEAVY RAIN WILL FALL AND CAUSE PONDING OF WATER IN LOW LYING AREAS
AND AREAS OF POOR DRAINAGE. THE HEAVIEST RAIN SHOULD OCCUR IN
MORRIS AND SUSSEX COUNTIES WHERE ADDITIONAL AMOUNTS THROUGH NOON
MIGHT EXCEED ON INCH.

GIVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION THIS MORNING
AND AVOID ROADWAYS THAT ARE PRONE TO POOR DRAINAGE FLOODING.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:26 AM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth3 hr

Nearby

Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.